# SDR ALGA100035

- Difficulty date: February 26, 2005
- Submitted: April 4, 2005
- Operation: Air carrier
- Aircraft: N522AL
- Make and model: Skrsky S76A
- Aircraft serial: 760236
- Aircraft time: 10,776 hours
- Engine: Allsn 250C30S
- Engine time: 19,644 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gearbox
- Part number: 23077527
- Part serial: 4G15709
- Condition: Making Metal
- Location: Main Rotor
- Part time: 395 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND METAL ON BOTH CHIP PLUGS. FOUND MAIN CAUSE TO BE PINION GEAR / REPAIRED G/BOX, REPLACED PINION GEAR,TORQUE METER GEAR,PTO GEARSHAFT.
